# SDR VTZA990234

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- Engine: Garrtt TPE33114GR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failiure
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DLM/IAD - FLT 7368 - DURING CRUISE, CREW MADE AN UNSCHEDULED LANDING AND RETURNED TO DLM AFTER DECLARING AN EMERGENCY DUE TO LT OIL CONTAMINATION INDICATION AND OIL PRESSURE LOSS INDICATION.  MAINTENANCE REMOVED AND REPLACED LT ENGINE.  C/W PERFORMANCE RUNS.  OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
